# SDR AWXA200601979

- Difficulty date: November 22, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 20,078 hours, 7,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53111460202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON MAIN CABIN DUMMY RAIL (SUPPORT FLOOR), FS 16,  -Y254.  REPLACED MAIN CABIN DUMMY RAIL (SUPPORT FLOOR), FS 12 - FS 24, -Y254 IAW A319 SRM 51-72-11.
